American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A63) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Ole Fredrik Brevig. An embedding constant for the Hardy space of Dirichlet series. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ronan Quarez. trace-positive non-commutative polynomials. Proc. Amer. Math. Soc. 143 (2015) 3357-3370.
Abstract, references, and article information   
View Article: PDF

[3] Vladimir G. Tkachev. A generalization of Cartan's theorem on isoparametric cubics. Proc. Amer. Math. Soc. 138 (2010) 2889-2895. MR 2644901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Bak, Rabeya Basu and Ravi A. Rao. Local-global principle for transvection groups. Proc. Amer. Math. Soc. 138 (2010) 1191-1204. MR 2578513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Dragomir Z. Ðokovic and Fernando Szechtman. Characterization of bilinear spaces with unimodular isometry group. Proc. Amer. Math. Soc. 133 (2005) 2853-2863. MR 2159762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragomir Z. Dokovic and Jason Sanmiya. Proof of Wang's conjecture on subspaces of an inner product space. Proc. Amer. Math. Soc. 129 (2001) 1573-1580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter Šemrl. Quadratic and quasi-quadratic functionals . Proc. Amer. Math. Soc. 119 (1993) 1105-1113. MR 1158008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Masatoshi Fujii and Fumio Kubo. Buzano's inequality and bounds for roots of algebraic equations . Proc. Amer. Math. Soc. 117 (1993) 359-361. MR 1088441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. S. Sarkaria and S. M. Zoltek. Positively curved bilinear forms . Proc. Amer. Math. Soc. 97 (1986) 577-584. MR 845968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Binding. Hermitian forms and the fibration of spheres . Proc. Amer. Math. Soc. 94 (1985) 581-584. MR 792264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard C. Wagner. On inner product spaces over Dedekind domains of characteristic two . Proc. Amer. Math. Soc. 93 (1985) 1-9. MR 766516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert W. Fitzgerald. Rotations and linkage of $2$-fold Pfister forms . Proc. Amer. Math. Soc. 89 (1983) 19-23. MR 706502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Inta Bertuccioni. An anisotropic locally hyperbolic quadratic space . Proc. Amer. Math. Soc. 85 (1982) 529-530. MR 660597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eugenio Calabi. Linear systems of real quadratic forms. II . Proc. Amer. Math. Soc. 84 (1982) 331-334. MR 640224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raman Parimala. Nonextended quadratic forms over polynomial rings over power series rings . Proc. Amer. Math. Soc. 83 (1981) 453-454. MR 627667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dragomir Ž. Djoković. Extreme rays of certain cones of Hermitian forms . Proc. Amer. Math. Soc. 83 (1981) 243-247. MR 624906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David E. Gibbs. The computation of $W\sb\ast (\pi ,\,\omega ;\,{\bf Z})$ for $\pi $\ an abelian $2$-group . Proc. Amer. Math. Soc. 79 (1980) 355-358. MR 567971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David E. Gibbs. Witt classes of integral representations of an abelian $2$-group . Proc. Amer. Math. Soc. 70 (1978) 103-108. MR 492055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M.-A. Knus and M. Ojanguren. Modules and quadratic forms over polynomial algebras . Proc. Amer. Math. Soc. 66 (1977) 223-226. MR 0498534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia